# SDR UALA2011061702972

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,393 hours, 12,749 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER OUT OF RIG 5 UNITS TO LEFT.  WORKING RDR RIG.  MEASURED RUDDER ACTUATOR INDEX POSITIONS FOR LEFT, CENTER AND RIGHT HYDRAULIC SYSTEMS. WHEN ALL SYSTEMS PRESSURIZED, INDEX IS SLIGHTLY TO THE LEFT OF PLATE. WHEN RIGHT SYSTEM PRESSURIZED ONLY, RUDDER TRAILING EDGE IS 1.468" RIGHT OF INDEX. CENTER SYSTEM PRESSURIZED ONLY, RUDDER TRAILING EDGE IS 0.39" TO LEFT OF INDEX. LEFT SYSTEM PRESSURIZED ONLY, RUDDER TRAILING EDGE IS CENTER RUDDER PCA (LEFT SYSTEM). OPERATIONAL TESTS NORMAL. BOTH UPPER AND LOWER RUDDER PCAS WITHIN LIMITS AND OPS TESTED NORMAL.
